MathSciNet Relay Station
MathSciNet bibliographic data
MR952236 32D15 (32H99)
Bell, S. Local regularity of CR homeomorphisms. Duke Math. J. 57 (1988), no. 1, 295–300.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement